Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 134712, 13 pages
http://dx.doi.org/10.1155/2013/134712
Research Article

A Unique Coupled Common Fixed Point Theorem for Symmetric -Contractive Mappings in Ordered -Metric Spaces with Applications

1Department of Mathematics, Ahir College, Rewari 123401, India
2Department of Mathematics and Computer Science, Cankaya University, Ankara, Turkey

Received 21 July 2013; Accepted 19 October 2013

Academic Editor: Antonio J. M. Ferreira

Copyright © 2013 Manish Jain and Kenan Taş. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Manish Jain, Neetu Gupta, and Sanjay Kumar, “Coupled Fixed Point Theorems for ()-Contractive Mixed Monotone Mappings in Partially Ordered Metric Spaces and Applications,” International Journal of Analysis, vol. 2014, pp. 1–9, 2014. View at Publisher · View at Google Scholar